Volume 25, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Holomorphic one-forms without zeros on threefolds

Feng Hao and Stefan Schreieder

Geometry & Topology 25 (2021) 409–444
Abstract

We show that a smooth complex projective threefold admits a holomorphic one-form without zeros if and only if the underlying real 6–manifold is a C–fibre bundle over the circle, and we give a complete classification of all threefolds with that property. Our results prove a conjecture of Kotschick in dimension three.

Keywords
topology of algebraic varieties, one-forms, minimal model program, classification, generic vanishing, threefolds
Mathematical Subject Classification 2010
Primary: 14F45, 14J30, 32Q55
Secondary: 32Q57
References
Publication
Received: 1 July 2019
Revised: 27 December 2019
Accepted: 12 February 2020
Published: 2 March 2021
Proposed: Richard P Thomas
Seconded: Dan Abramovich, Ian Agol
Authors
Feng Hao
Mathematisches Institut
LMU München
München
Germany
KU Leuven
Leuven
Belgium
Stefan Schreieder
Mathematisches Institut
LMU München
München
Germany